# SDR DALA2022040702394

- Difficulty date: April 4, 2022
- Submitted: April 7, 2022
- Operation: Air carrier
- Aircraft: N900PC
- Make and model: Boeing 757-26D
- Aircraft serial: 28446
- Aircraft time: 75,415 hours, 31,636 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Stringer
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 691 CORROSION ON PREVIOUS REPAIR DOUBLER ON FLOOR STRINGER RBL 10.45 BTW BSTA 1500/1520.C2. CORRECTIVE ACTION: SUMMARYOF NRC 00231: CHANNEL ON FLOOR STRINGER RBL 10.45 BTW BSTA 1500/1520.C2 WAS REPAIRED PER B757- 200 SRM. (2183442)
